Subscribe Now Subscribe Today
Research Article
 

Application of Homotopy Perturbation Method to Solve Linear and Non-Linear Systems of Ordinary Differential Equations and Differential Equation of Order Three



D.D. Ganji , H. Mirgolbabaei , Me. Miansari and Mo. Miansari
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

In this study, Homotopy Perturbation Method (HPM) is implemented to solve system of differential equations. The HPM deforms a difficult problem into a simple problem which can be easily solved. The results are compared with the results obtained by exact solutions and Adomian`s decomposition method. The results reveal that the HPM is very effective, convenient and quite accurate to systems of nonlinear equations. Some examples are presented to show the ability of the method for linear and non-linear systems of differential equations.

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

D.D. Ganji , H. Mirgolbabaei , Me. Miansari and Mo. Miansari , 2008. Application of Homotopy Perturbation Method to Solve Linear and Non-Linear Systems of Ordinary Differential Equations and Differential Equation of Order Three. Journal of Applied Sciences, 8: 1256-1261.

DOI: 10.3923/jas.2008.1256.1261

URL: https://scialert.net/abstract/?doi=jas.2008.1256.1261

REFERENCES
1:  Abbasbandy, S., 2006. Numerical solutions of the integral equations: Homotopy perturbation method and Adomian’s decomposition method. Applied Math. Comput., 173: 493-500.
Direct Link  |  

2:  Aabbasbandy, S., 2006. Iterated he's homotopy perturbation method for quadratic riccati differential equation. Applied Math. Comput., 175: 581-589.
CrossRef  |  Direct Link  |  

3:  Abbasbandy, S., 2006. Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomian`s decomposition method. Applied Math. Comput., 172: 485-490.
CrossRef  |  Direct Link  |  

4:  Biazar, J., E. Babolian and R. Islam, 2004. Solution of the system of ordinary differential equations by adomian decomposition method. Applied Math. Comput., 147: 713-719.
CrossRef  |  Direct Link  |  

5:  DurĂ¡n, A. and J.M. Monteagudo, 2004. Modelling soot and SOF emissions from a diesel engine. Chemosphere, 56: 209-225.
Direct Link  |  

6:  Ganji, D.D. and M. Rafei, 2006. Solitary wave solutions for a generalized Hirota–Satsuma Coupled KdV equation by homotopy perturbation method. Applied Phys. Lett. A., 356: 131-137.
Direct Link  |  

7:  Gerstmayr, J. and H. Irschik, 2003. Vibrations of the elasto-plastic pendulum. Int. J. Non Linear Mech., 38: 111-122.
CrossRef  |  Direct Link  |  

8:  Gorji, M., D.D. Ganji and S. Soleimani, 2007. New application of He's homotopy perturbation method. Int. J. Non Linear Sci. Num. Sim., 8: 319-328.
CrossRef  |  Direct Link  |  

9:  He, J.H., 1999. Homotopy perturbation technique. Comput. Methods Applied Mech. Eng., 178: 257-262.
CrossRef  |  Direct Link  |  

10:  He, J.H., 2000. A coupling method of a homotopy technique and a perturbation technique for non-linear problems. Int. J. Non-Linear Mech., 351: 37-43.
Direct Link  |  

11:  He, J.H., 2004. The homotopy perturbation method for nonlinear oscillators with discontinuities. Applied Math. Comput., 151: 287-292.
CrossRef  |  Direct Link  |  

12:  He, J.H., 2004. Comparison of homotopy perturbation method and homotopy analysis method. Applied Math. Comput., 156: 527-539.
Direct Link  |  

13:  He, J.H., 2004. Asymptotology by homotopy perturbation method. Applied Math. Comput., 156: 591-596.
Direct Link  |  

14:  He, J.H., 2005. Homotopy perturbation method for bifurcation of nonlinear problems. Int. J. Nonlinear Sci. Numer. Simul., 6: 207-208.
CrossRef  |  Direct Link  |  

15:  He, J.H., 2005. Application of homotopy perturbation method to nonlinear wave equations. Chaos Solitons Fractals, 26: 695-700.
CrossRef  |  Direct Link  |  

16:  He, J.H., 2005. Limit cycle and bifurcation of nonlinear problems. Chaos, Solitons Fractals, 26: 827-833.
CrossRef  |  

17:  He, J.H., 2006. Some asymptotic methods for strongly nonlinear equations. Int. J. Modern Phys. B., 20: 1141-1199.
CrossRef  |  Direct Link  |  

18:  He, J.H., 2006. Homotopy perturbation method for solving boundary value problems. Phys. Lett. A, 350: 87-88.
CrossRef  |  

19:  He, J.H., 2006. New Interpretation of homotopy perturbation method. Int. J. Mod. Phys. B, 20: 2561-2568.
Direct Link  |  

20:  Hu, Q.Q. and L.Q. Chen, 2008. Bifurcation and chaos of atomic-force-microscope probes driven in Lennard Jones potentials. Chaos Solitans Fractalrs, 36: 740-745.
Direct Link  |  

21:  Rafei, M. and D.D. Ganji, 2006. Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method. Int. J. Nonlinear Sci. Numer. Simul., 7: 321-328.
Direct Link  |  

22:  Siddiqui, A.M., R. Mahmood and Q.K. Ghori, 2006. Homotopy perturbation method for thin film flow of a fourth grade fluid down a vertical cylinder. Phys. Lett. A, 352: 404-410.
Direct Link  |  

23:  Yuan, H., 2008. A remark on determination of transonic shocks in divergent nozzles for steady compressible Euler flows. Non Linear Anal. Rea. World Applic., 9: 316-325.
CrossRef  |  Direct Link  |  

©  2021 Science Alert. All Rights Reserved